MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC SINGLE PLATE 9FT CORD; RETURN ELECTRODE SINGLE PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC SINGLE PLATE 9FT CORD; RETURN ELECTRODE SINGLE PLATE WITH CORD
Model Number 0850C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history record review could not be performed because a lot number was not provided by the customer.Additional information was requested, and the following was obtained: is the red mark an allergic reaction to the adhesive? is the red area a burn? if yes for a burn what is the severity of the burn? first degree burns are minor burns on the first layer of skin.Second degree burns have two types: superficial partial-thickness burns injure the first and second layers of skin.Deep partial-thickness burns injure deeper skin layers.Third degree burns injure all the skin layers and tissue under the skin.Are there any anticipated long-term effects from the burn or injury? what medical intervention was used to treat the burn or injury? (such as salve or stitches).Was there any change in the patient care as a result of this event? what is the current patient status? answer: please reach out to the customer for further information as abbott does not have any further information in regards to the event.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: do you have the customers contact information so we can ask some additional information? please provide name and email address.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an atrial fibrillation (afib) procedure, the patient had a red mark where the grounding pad was placed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/12/2021.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Additional information was requested, and the following was obtained: do you have the customers contact information so we can ask some additional information? please provide name and email address.There is no information available on who to specifically contact at the hospital.

Brand Name
RTN ELEC SINGLE PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE SINGLE PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11725446
Report Number1721194-2021-00030
Device Sequence Number14433661
Product Code GEI
UDI-Device Identifier10614559102749
UDI-Public10614559102749
Combination Product (Y/N)N
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0850C
Device Catalogue Number0850C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1